ムカイダ ヒサミツ   MUKAIDA Hisamitsu
  向田 寿光
   所属   埼玉医科大学  医学部 教養教育
   職種   教授
論文種別 学術雑誌(原著)
言語種別 英語
査読の有無 査読なし
表題 Replica method for wide correlators in gaussian orthogonal, unitary and symplectic random matrix ensembles
掲載誌名 正式名:Journal of Physics A: Mathematical and General
巻・号・頁 30(16),5709-5725頁
著者・共著者 ◎Chigaku Itoi, <U>Hisamitsu Mukaida</U>, Yoshinori Sakamoto
発行年月 1997/08
概要 We calculate connected correlators in Gaussian orthogonal, unitary and symplectic random matrix ensembles by the replica method in the 1/N-expansion. We obtain averaged one-point Green's functions up to the next-to-leading order, wide two-level correlators up to the first non-trivial order and wide three-level correlators up to the first non-trivial order 0305-4470/30/16/014/img8 by carefully treating fluctuations in saddle-point evaluation.